Lancaster EPrints

Endotrivial modules in the cyclic case.

Mazza, Nadia and Thevenaz, Jacques (2007) Endotrivial modules in the cyclic case. Archiv der Mathematik, 89 (6). pp. 497-503. ISSN 0003-889X

[img]
Preview
PDF (MaTh-cyclic-final.pdf)
Download (164Kb) | Preview

    Abstract

    The purpose of this note is to determine all endotrivial modules in prime characteristic~$p$, for a finite group having a cyclic Sylow $p$-subgroup. In other words, we describe completely the group of endotrivial modules in that case.

    Item Type: Article
    Journal or Publication Title: Archiv der Mathematik
    Additional Information: The original publication is available at www.springerlink.com
    Uncontrolled Keywords: Modular representations of finite groups
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 20811
    Deposited By: Dr Nadia Mazza
    Deposited On: 03 Dec 2008 10:18
    Refereed?: No
    Published?: Published
    Last Modified: 09 Oct 2013 12:43
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/20811

    Actions (login required)

    View Item